Exact observability of diagonal systems with a finite-dimensional output operator

Share/Save/Bookmark

Jacob, Birgit and Zwart, Hans (2001) Exact observability of diagonal systems with a finite-dimensional output operator. Systems & Control Letters, 43 (2). pp. 101-109. ISSN 0167-6911

[img]PDF
Restricted to UT campus only
: Request a copy
114Kb
Abstract:In this paper equivalent conditions for exact observability of diagonal systems with a finite-dimensional output operator are given. One of these equivalent conditions is the conjecture of Russell and Weiss (SIAM J. Control Opt. 32(1) (1994) 1–23). The other conditions are in terms of the eigenvalues and the Lyapunov solutions of finite-dimensional subsystems
Item Type:Article
Copyright:© 2001 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74589
Official URL:http://dx.doi.org/10.1016/S0167-6911(00)00117-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 200904